Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Green Bay, WI

April 10, 2017Kewaunee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 10, 2017, 6:50 AM CDT for Kewaunee County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2017, 6:50 AM CDT (11:50 UTC)
Expired
Apr 10, 2017, 7:15 AM CDT
In force
25 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 51 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS53 KGRB 101150
SVRGRB
WIC061-101215-
/O.NEW.KGRB.SV.W.0019.170410T1150Z-170410T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service GREEN BAY WI
650 AM CDT MON APR 10 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Central Kewaunee County in northeastern Wisconsin...

* Until 715 AM CDT.

* At 649 AM CDT, a severe thunderstorm was located over Kewaunee,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Algoma around 700 AM CDT. 

Other locations impacted by this severe thunderstorm include Krok,
Rostok, Rankin, Kodan, Alaska, Birchwood and East Krok.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4441 8765 4468 8747 4467 8737 4468 8737
      4468 8732 4454 8741 4436 8747 4435 8747
TIME...MOT...LOC 1149Z 222DEG 41KT 4445 8749 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
1 follow-up statement
298 
WWUS53 KGRB 101210
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
710 AM CDT MON APR 10 2017

WIC061-101218-
/O.EXP.KGRB.SV.W.0019.000000T0000Z-170410T1215Z/
Kewaunee WI-
710 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KEWAUNEE COUNTY WILL
EXPIRE AT 715 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Green Bay.

LAT...LON 4441 8765 4468 8747 4467 8737 4468 8737
      4468 8732 4454 8741 4436 8747 4435 8747
TIME...MOT...LOC 1208Z 222DEG 41KT 4453 8738 

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:47 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 10, 6:47 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
647 AM CDT Mon Apr 10 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 456 AM CDT Mon Apr 10 2017

Showers and thunderstorms have waned across the region, despite
the presence of a surface low moving along a frontal boundary
stretched across central and east central WI, and some lingering
instability. Short-wave energy is still noted upstream over
MN/IA, and scattered showers and storms will redevelop as that
arrives this morning. Several models suggest that one wave will
move through southeast WI later this afternoon, with some more
robust convection perhaps clipping our far southeast counties.
Otherwise, the best precipitation chances should reside over
northern WI, where periodic frontogenetic forcing is anticipated
through the day. Morning highs are expected, with falling
temperatures through the afternoon. Temperatures will cool enough
for a mix of rain and snow over the far north later this
afternoon.

The remnants of the SD/NE upper low will move through the forecast
area tonight and early Tuesday, with the main deformation zone
forcing passing through northern WI. Precipitation type will be
interesting, as low-level temps and thicknesses support mixed pcpn
or snow over about the northern half of the forecast area
overnight. Parts of the far north could see 1 to 3 inches of snow,
with the greatest accums in northern Vilas county. Although
models offer different scenarios, there is some indication that
mid-level moisture will get stripped out late tonight into
Tuesday morning, leading to the potential for some freezing rain,
and local ice accums of a tenth of an inch or less. Will let the
day crew assess whether the threat is high enough for an advisory.

Precipitation will pull out of the region Tuesday morning, with
partial clearing occurring in our western counties in the
afternoon.

.LONG TERM...Tuesday Night Through Sunday
Issued at 456 AM CDT Mon Apr 10 2017

A couple periods of precipitation are expected during the extended
period.

The first will arrive late Wednesday or Wednesday night, then
exit on Thursday. Forcing will be provided by a short-wave trof,
upper jet energy and some WAA/isentropic lift. The atmosphere
should be warm enough for all rain.

A frontal system will move through the region sometime during the
Friday to Saturday period. This system will have some instability
to work with, so thunderstorms are possible.

Temperatures will be a little above normal through most of the
period, with the warmest day likely occurring on Saturday, when
high should rise into the 60s.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 640 AM CDT Mon Apr 10 2017

Scattered thunderstorms will continue across central, northeast
and east central WI this morning, and another period of storms
may impact east central WI during the late afternoon and early
evening. Otherwise an upper level low will arrive tonight to
generate more widespread precipitation, especially across
northern WI. Precipitation type will change from rain to
snow across northern WI during the late afternoon and evening,
then possibly to freezing rain overnight.

Flight conditions will deteriorate to IFR at most locations.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kieckbusch
AVIATION.......Kieckbusch
Hazardous weather outlook, Apr 10, 5:15 AM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
515 AM CDT Mon Apr 10 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
515 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected across parts of central,
northeast and east central Wisconsin today. A few stronger storms
could produce hail, gusty winds and brief heavy rainfall.

Snow and freezing rain may result in hazardous travel conditions
over parts of north central and far northeast Wisconsin tonight
into Tuesday morning. Snow accumulations of 1 to 3 inches are
possible across Vilas county, and minor ice accumulations may
occur north of a line from Merrill to Antigo to Crivitz.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Friday night into Saturday, but it
is too early to determine if severe weather will occur.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation should not be needed today or tonight,
but spotters are requested to report any hail or gusty winds with
storms today, and any snow or ice accumulations tonight into
Tuesday morning.

LMZ521-522-541>543-111015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
515 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today. A few strong storms
could produce hail and gusty winds.

Gusty north to northeast winds will develop this afternoon
and evening, and high waves will continue on Lake Michigan, so
small craft advisories have been issued.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Gusty south winds may result in conditions hazardous to small
craft Friday night into Saturday. There will also be a threat
of thunderstorm during this period.

Gusty north to northeast winds may pose a threat to mariners
with small craft Sunday and Sunday night.

Kieckbusch

In the hours before

Special weather statement, Apr 10, 1:51 AM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
151 AM CDT MON APR 10 2017

WIZ035-036-100730-
Wood WI-Portage WI-
151 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD AND PORTAGE COUNTIES
UNTIL 230 AM CDT...

At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Pittsville to 6 miles
northwest of New Rome to 9 miles southeast of Babcock. Movement was
northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Randolph, Whiting, Amherst, Lake
Wazeecha, Plover, Stockton, Nekoosa and Port Edwards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Wisconsin.

LAT...LON 4456 8998 4463 8984 4469 8985 4468 8923
      4424 8923 4425 9000
TIME...MOT...LOC 0650Z 235DEG 38KT 4440 9000 4430 8998 4418 9000

Bersch
Local storm report, Apr 10, 1:58 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
04/10/2017  E0.50 INCH       WOOD               WI   TRAINED SPOTTER

0153 AM     HAIL             NEKOOSA                 44.31N 89.88W
04/10/2017  M0.88 INCH       WOOD               WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Apr 10, 2:00 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
04/10/2017                   WOOD               WI   LAW ENFORCEMENT

            ROOF BLOWN OFF TRAILER. DELAYED REPORT

&&

BERSCH
Local storm report, Apr 10, 2:12 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
212 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M56 MPH          MARATHON           WI   OFFICIAL NWS OBS

&&

ECKBERG
Local storm report, Apr 10, 2:30 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
230 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
04/09/2017  M1.08 INCH       ONEIDA             WI   ASOS

            LAST 2 HOURS. MDT RAIN CONTINUES.

0606 PM     HAIL             W TRIPOLI               45.55N 90.00W
04/09/2017  M1.00 INCH       LINCOLN            WI   PUBLIC

0625 PM     HAIL             CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

0630 PM     HAIL             8 N TOMAHAWK            45.58N 89.73W
04/09/2017  M1.00 INCH       ONEIDA             WI   TRAINED SPOTTER

0635 PM     HAIL             HARSHAW                 45.66N 89.65W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0645 PM     HAIL             W RHINELANDER           45.63N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0648 PM     HAIL             3 NW RHINELANDER        45.66N 89.45W
04/09/2017  E1.00 INCH       ONEIDA             WI   PUBLIC

            IN NEWBOLD

0652 PM     HAIL             4 N RHINELANDER         45.69N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   TRAINED SPOTTER

0655 PM     HAIL             SUGAR CAMP              45.78N 89.30W
04/09/2017  M1.00 INCH       ONEIDA             WI   PUBLIC

            VIA WSAW TV-7.

0821 PM     HAIL             HOMESTEAD               45.78N 88.20W
04/09/2017  M0.25 INCH       FLORENCE           WI   LAW ENFORCEMENT

1128 PM     TSTM WND GST     LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E50.00 MPH       VILAS              WI   LAW ENFORCEMENT

            RELAYED FROM A DNR OFFICIAL

1128 PM     HAIL             LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E1.75 INCH       VILAS              WI   LAW ENFORCEMENT

1130 PM     HAIL             2 S LAC DU FLAMBEAU     45.93N 89.88W
04/09/2017  M1.00 INCH       VILAS              WI   TRAINED SPOTTER

            WINDS ESTIMATED 40-45MPH

1130 PM     TSTM WND DMG     WOODRUFF                45.90N 89.69W
04/09/2017                   ONEIDA             WI   TRAINED SPOTTER

            TREES DOWN. DELAYED REPORT. TIME ESTIMATED

1202 AM     HAIL             CONOVER                 46.04N 89.25W
04/10/2017  M0.88 INCH       VILAS              WI   TRAINED SPOTTER

1230 AM     HAIL             1 W RHINELANDER         45.63N 89.43W
04/10/2017  E0.75 INCH       ONEIDA             WI   PUBLIC

            RELAYED BY WSAW-TV

1234 AM     HAIL             MARSHFIELD              44.66N 90.16W
04/10/2017  M0.50 INCH       WOOD               WI   TRAINED SPOTTER

1235 AM     HAIL             STRATFORD               44.79N 90.08W
04/10/2017  E0.75 INCH       MARATHON           WI   PUBLIC

            RELAYED BY WSAW-TV

1239 AM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
04/10/2017                   WOOD               WI   LAW ENFORCEMENT

            ROOF BLOWN OFF TRAILER. DELAYED REPORT

1245 AM     TSTM WND GST     EDGAR                   44.91N 89.96W
04/10/2017  E50.00 MPH       MARATHON           WI   TRAINED SPOTTER

            ALSO 1/4-1/2 INCH HAIL

1255 AM     HAIL             1 W WAUSAU              44.96N 89.65W
04/10/2017  E0.88 INCH       MARATHON           WI   LAW ENFORCEMENT

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M52.00 MPH       MARATHON           WI   ASOS

            52 MPH GUST ON AUW ASOS

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M56.00 MPH       MARATHON           WI   OFFICIAL NWS OBS

0105 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  E50.00 MPH       MARATHON           WI   TRAINED SPOTTER

            ALSO PEA TO NICKEL SIZED HAIL. SOME POWER OUTAGES
            REPORTED.

0105 AM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
04/10/2017                   MARATHON           WI   TRAINED SPOTTER

            TREES DOWN ON NORTH SIDE OF WAUSAU. PEA-SIZED HAIL.
            ESTIMATED 45-55 MPH WINDS

0115 AM     HAIL             MERRILL                 45.18N 89.68W
04/10/2017  E0.88 INCH       LINCOLN            WI   TRAINED SPOTTER

            ALSO 50 MPH WIND GUSTS

0153 AM     HAIL             NEKOOSA                 44.31N 89.88W
04/10/2017  M0.88 INCH       WOOD               WI   LAW ENFORCEMENT

0158 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
04/10/2017  E0.50 INCH       WOOD               WI   TRAINED SPOTTER

&&
Special weather statement, Apr 10, 6:32 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
632 AM CDT MON APR 10 2017

WIZ040-050-101215-
Kewaunee WI-Manitowoc WI-
632 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEWAUNEE AND
NORTHEASTERN MANITOWOC COUNTIES UNTIL 715 AM CDT...

At 631 AM CDT, Doppler radar was tracking a strong thunderstorm near
Two Creeks, or 12 miles southwest of Kewaunee, moving northeast at 40
mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Two Creeks around 635 AM CDT.
  Kewaunee around 650 AM CDT.
  Algoma around 705 AM CDT.

Other locations impacted by this storm include Krok, Cooperstown,
Mishicot, Norman, Point Beach State Park, Kewaunee Power Station,
Fisherville, Larrabee, Curran and Rostok.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4431 8782 4433 8780 4433 8777 4436 8777
      4468 8742 4468 8732 4454 8741 4432 8748
      4421 8746 4419 8763
TIME...MOT...LOC 1131Z 221DEG 36KT 4431 8765

Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest62 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningGRBFlorence17 min
Apr 9, 9:17 PM CDTSpecial Weather StatementGRBFlorence58 min
Apr 9, 10:32 PM CDTSpecial Weather StatementGRBVilas88 min
Apr 9, 10:56 PM CDTSpecial Weather StatementGRBVilas79 min
Apr 9, 11:25 PM CDTSevere Thunderstorm WarningGRBVilas50 min
Apr 9, 11:35 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida55 min
Apr 10, 12:06 AM CDTSevere Thunderstorm WarningGRBForest, Vilas39 min
Apr 10, 12:12 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Apr 10, 12:23 AM CDTSevere Thunderstorm WarningGRBOneida37 min
Apr 10, 12:27 AM CDTSevere Thunderstorm WarningGRBLincoln63 min
Apr 10, 12:54 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest46 min
Apr 10, 12:59 AM CDTSevere Thunderstorm WarningGRBMarathon31 min
Apr 10, 1:11 AM CDTSevere Thunderstorm WarningGRBLanglade, Oneida33 min
Apr 10, 1:23 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Shawano25 min
Apr 10, 1:51 AM CDTSpecial Weather StatementGRBPortage39 min
Apr 10, 4:20 AM CDTSmall Craft AdvisoryGRB24 hr
Apr 10, 6:03 AM CDTSpecial Marine WarningGRB57 min
Apr 10, 6:32 AM CDTSpecial Weather StatementGRBKewaunee43 min
Apr 10, 6:54 AM CDTSpecial Marine WarningGRB96 min
Apr 10, 7:33 AM CDTSpecial Weather StatementGRBMarathon, Portage, Wood27 min
Apr 10, 8:38 AM CDTSpecial Weather StatementGRBMenominee, Outagamie, Shawano, Waupaca37 min
Apr 10, 9:31 AM CDTSpecial Weather StatementGRBMarinette29 min
Apr 10, 10:17 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 10, 10:28 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 10, 3:13 PM CDTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more18 hr
Apr 10, 6:42 PM CDTSpecial Weather StatementGRBWinnebago33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.